# SDR QXEA200700779

- Difficulty date: May 9, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 14,145 hours, 10,233 cycles
- System (JASC): 2612 · Fire Detection
- Part: Element
- Part number: 22802675
- Condition: Malfunctioned
- Location: B Fire Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX - FIRE SYSTEM FAULT MESSAGE DISPLAYED.  MAINTENANCE FOUND THE UPPER DETECT LOOP B TO BE AT FAULT.  REPLACED DETECTION LOOP.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
